# SDR DALA2025021901256

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0812954) A.A IN REF AMDS 5732-01015-02A-01: OBTAIN VA FROM FLEET ENGINEERING. WINGLET MOD SUMMARY OF NRC:00354 VA 90996 REV C WAS PERFORMED IN CONJUNCTION WITH AA 5732-01015-02A-01.
